# SDR DHL9780423C

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tra Ck
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 SEAT TRACK DAMAGED AT BS 1130.  FABRICATED AND INSTALLED NEW PLUG PER SRM 53-2-3.
